Approximation numérique de certaines équations paraboliques non linéaires
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 18 (1984) no. 3, p. 237-285
@article{M2AN_1984__18_3_237_0,
     author = {Bernardi, C. and Raugel, G.},
     title = {Approximation num\'erique de certaines \'equations paraboliques non lin\'eaires},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {18},
     number = {3},
     year = {1984},
     pages = {237-285},
     zbl = {0548.65071},
     mrnumber = {751759},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1984__18_3_237_0}
}
Bernardi, C.; Raugel, G. Approximation numérique de certaines équations paraboliques non linéaires. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 18 (1984) no. 3, pp. 237-285. http://www.numdam.org/item/M2AN_1984__18_3_237_0/

[1] R. A. Adams, Sobolev Spaces, Academic Press, New York (1975). | MR 450957 | Zbl 0314.46030

[2] C. Bernardi, Numerical approximation of a periodic linear parabolic problem, SIAM J. Numer. Anal. 19, 1196-1207 (1982). | MR 679659 | Zbl 0493.65041

[3] C. Bernardi, Approximation of Hopf bifurcation, Numer. Math. 39, 15-37 (1982). | MR 664534 | Zbl 0456.65034

[4] C. Bernardi, Optimal finite element interpolation on curved domains (à paraître). | Zbl 0678.65003

[5] F. Brezzi, J. Rappaz, P.-A. Raviart, Finite-dimensional approximation of non-linear problems, Part I : branches of nonsingular solutions. Numer. Math. 36, 1-25 (1980). | MR 595803 | Zbl 0488.65021

[6] F. Brezzi, J. Rappaz, P.-A. Raviart Finite-dimensional approximation of non-linear problems, Part II : limit points. Numer. Math. 37, 1-28 (1981). | MR 615889 | Zbl 0525.65036

[7] F. Brezzi, J. Rappaz, P.-A. Raviart. Finite-dimensional approximation of non-linear problems, Part III : simple bifurcation points. Numer. Math. Math. 38, 1-30 (1981). | MR 634749 | Zbl 0525.65037

[8] P. G. Ciarlet, The finite element method for elliptic problems, North-Holland (1978). | MR 520174 | Zbl 0383.65058

[9] P. Clement, Approximation by finite element functions using local regularization, R.A.I.R.O. 9, n° 2, 77-84 (1975). | Numdam | MR 400739 | Zbl 0368.65008

[10] J. Douglas Jr, T. Dupont, Galerkin methods for parabolic problems, SIAM J. Numer. Anal. 7, 575-626 (1970). | MR 277126 | Zbl 0224.35048

[11] V. Girault, P.-A. Raviart, Finite element approximation of the Navier-Stokes equations, Lecture Notes in Mathematics 749, Springer-Verlag (1979). | MR 548867 | Zbl 0413.65081

[12] V Girault, P -A Raviart, An analysis of upwind schemes for the Navier-Stokes equations, SIAM J Numer Anal 19, 312-333 (1982). | MR 650053 | Zbl 0487.76036

[13] P Grisvard, Boundary value problems in non-smooth domains, Lecture notes University of Maryland (1980).

[14] J L Lions, E Magenes, Problemes aux limites non homogenes et applications, volume I Dunod Paris (1968). | Zbl 0165.10801

[15] J L Lions, E Magenes Problemes aux limites non homogenes et applications, volume II Dunod Paris (1968). | Zbl 0165.10801

[16] R Temam, Navie-Stokes equations Theory and numerical analysis, North-Holland Amsterdam (1977). | Zbl 0383.35057

[17] C Baiocchi, F Brezzi, Optimal error estimates for linear parabolic problems under minimal regularity assumptions, Calcole XX n° 2, 101 (1983). | MR 746351 | Zbl 0538.65077